# SDR DALA13037333137

- Difficulty date: July 31, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 30,880 hours, 16,282 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UTILITY FLOOR PANEL 221FF CORRODED.  REPLACED FLOOR PANE IAW SRM 51-72-11.
